# SDR SWAA2021071393662

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 60,234 hours, 36,783 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

#2 BRAKE SMOKING ; / [01] PERFORMED HYDRAULIC LEAK CHECK IAW AMM 29-00-00. NO LEAK NOTED IN WHEEL WELL OR BRAKE SYSTEM BOTH RESERVOIRS FULL. SUSPECT RESIDUAL FLUID ON BRAKES CAUSE OF SMOKING. A/C OK FOR SERVICE.
